I had a lot of side effects from my injection. My injection was on a Thursday I had a headache the next morning, saturday the pain was absolutely awful, I could barely walk. Saturday night my skin hurt, I felt like I had a bruise on my entire body. I woke up Sunday morning sick to my stomach and had a fever all day, Sunday night I was so dizzy and lightheaded I almost passed out in the shower, everytime I stood up my vision started to get black around the edges, then lots of pimples the week after. Considering my pain only got worse and stayed worse after the injection it definitley was not worth all the side effects!
exactly like gaining a sudden inner tube around my middle
ESI's.but not only on a pharm. sites.Do extensive research and you will find some side effects that your Dr won't tell you about.
I've asked my Dr-who I like and respect very much-but he left out some important details about ESI's, that I knew to be true.After a lot of research, I was pretty disappointed with my Drs lack of complete honesty.
I am hypothyroid as well, so it's not as if I'm looking for something to blame my weight gain on..besides which, I've never had a problem taking responsibility for my own imperfections-or my love of ice cream..but these ESI's can cause weight gain in some people, and other, more harmful side effects.